I'm a 40 yr old female and my Dr recently started me on this medicine. I'm not a small women so I'm kind of scared to take this medicine. I have diabetes insulin dependant since having my children . My kidneys are slowly going to crap and I've lost 75% of my upper body muscle to complete atrophy and now it has moved to my lower body with in 1 1/2 yr because of muscular dystrophy. The pain is so intense to deal with I'm nausea. I don't know what to do.
No responses have yet been posted. Add your response to this question.
- Marinol Information for Consumers
- Marinol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Marinol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jan 2011 • 1 answer
Posted 1 May 2013 • 2 answers
Posted 12 Aug 2014 • 1 answer
Posted 17 Feb 2016 • 0 answers
Posted 3 Jun 2016 • 0 answers